# SDR QMLA2017011917012

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N911BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0555
- Aircraft time: 4,964 hours, 20,880 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106000
- Part serial: 23406236
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE THE PILOT WAS LANDING AT THE BASE, THE CREW DETECTED FUMES IN THE AIRCRAFT CREW COMPARTMENT. THE NR 2 GPS LOST POWER SHORTLY THEREAFTER. COMPLETED THE LANDING AND SHUT DOWN THE AIRCRAFT.  MECHANIC TROUBLESHOT THE PROBLEM TO AN INTERNAL SHORT OF THE DIMMING SYSTEM ON NR 2 GPS.  REPLACED WITH REPAIRED UNIT. THE AIRCRAFT WAS OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND RETURNED TO SERVICE AT THAT TIME.
